Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Title says it all. I need to know if using Azelex will reduce the dark areas on my skin.

Share this post


Link to post
Share on other sites
Title says it all. I need to know if using Azelex will reduce the dark areas on my skin.

ANYONE????

Share this post


Link to post
Share on other sites

You can also do a search in the red marks forum for: "azelaic +acid" or "Finacea" or "Azelex". I'll move this post to the red marks forum.

Share this post


Link to post
Share on other sites

I've only been using it for a little over a week and it seems to be working somewhat... some days i see major improvemnt but then ill go to a different mirror and itll just be slight :doubt: . From what i saw in the reviews it generally works for people. good luck ;)

Share this post


Link to post
Share on other sites
I've only been using it for a little over a week and it seems to be working somewhat... some days i see major improvemnt but then ill go to a different mirror and itll just be slight :doubt: . From what i saw in the reviews it generally works for people. good luck ;)

I haven't seem any results as of yet.

My skin is darker as I am African American.

You can also do a search in the red marks forum for: "azelaic +acid" or "Finacea" or "Azelex". I'll move this post to the red marks forum.

THANKS!

Share this post


Link to post
Share on other sites

A quick search I'd done when I posted the above did show some results for azelaic acid helping with hyperpigmentation. Finacea or Azelex are the two brand names I know of; there may be more and under different names in different countries.

Share this post


Link to post
Share on other sites
A quick search I'd done when I posted the above did show some results for azelaic acid helping with hyperpigmentation. Finacea or Azelex are the two brand names I know of; there may be more and under different names in different countries.

Thanks!

I think I see some improvement but it kinda burn my skin especially after I shower then put it on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×